# SDR DLM88040037

- Difficulty date: January 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N902DL
- Make and model: Doug MD-88
- Aircraft serial: 49533
- Aircraft time: 45,980 hours, 38,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN FUSELAGE STA 223 BETWEEN STR 17L & 18L.  ALSO DENTS AT FS 218-227 BETWEEN STR 18L & 19L.  ALL DENTS REPAIRED PER DRD 53-04D FIG 12B SHT 34 - 36 & 95 PG 60F.  THE A/C RECEIVED THE FWD 2 REPAIRS AND THE UPPER AFT   REPAIR AS ILLUSTRATED IN THE FIGURE.
